So this is my second day of taking macrodantin (50mg x4 daily) for suspected bladder infection. Apart from the usual “antibiotic tummy feeling” I started to get (today) shivers (as if I’d a fever - but I don’t). Is there a connection between the drug and chills?
Nitrofurantoin - Macrodantin - working or not?
- 13 Jul 2018 by Charlie2018
- 5 August 2018
- macrodantin, urinary tract infection, infections, bladder infection, nitrofurantoin, side effect, antibiotics, bladder
Added 15 Jul 2018:
4th day and still feeling rubbish. Shivers have stopped but don’t feel the uti is clearing. Am I just being impatient or should I go back to doc?
Have cultures been done? This antibiotics is treating bladder UTI with the ESBL producing E. Coli strains. Yes, chills could happen. If you finish the entire course of this antibiotic and still not feeling better, then you definitely should go back to the doc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Oct 2018 • 9 answers
Updated 17 Mar 2014 • 3 answers
Urinary Tract Infection - How do I know which antibiotic will work for my bladder infection I get it
Updated 12 May 2015 • 2 answers
Updated 15 Oct 2016 • 4 answers
Updated 12 Feb 2017 • 1 answer